Cookies

We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.


Durham Research Online
You are in:

Optical eigenmodes of a spherical microcavity.

Abram, R.A. and Brand, S. and Kaliteevski, M.A. and Nikolaev, V.V (2001) 'Optical eigenmodes of a spherical microcavity.', Physica status solidi (a) : applications and materials science., 183 (1). pp. 183-187.

Abstract

The optical mode structure of a spherical microcavity has been investigated using a transfer matrix approach. Exact algebraic equations from which the frequencies of the optical eigenmodes of the two polarizations can be obtained, as well as approximate explicit algebraic expressions for those frequencies have been derived. The distribution of the electric field in the eigenmode is analysed.

Item Type:Article
Keywords:78.20.Bh
Full text:Full text not available from this repository.
Publisher Web site:http://dx.doi.org/10.1002/1521-396X(200101)183:1<183::AID-PSSA183>3.0.CO;2-T
Record Created:03 Mar 2011 16:20
Last Modified:08 Mar 2011 10:29

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Usage statisticsLook up in GoogleScholar | Find in a UK Library